# SDR ASAA2025083060793

- Difficulty date: August 30, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810445
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF DELAMINATION AND MULTIPLE BROKEN FASTENERS ON FLOORBOARD P/N: 147A5810-445. GROUNDED - YES. REPAIRED DELAMINATION AND REPLACED INSERTS ON FLOORBOARD P/N: 147A5810-445 IAW B737-900 SRM 53-00-50-2R-1, 53-00-50-2R-0.
